# SDR DLL15970411

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Part number: 1503621101
- Condition: Corrosion
- Location: Aft P-Dome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT P-DOME ZEE FRAME WAS FOUND WITH CRACKS DUE TO CORROSION IN THE ZEE ANGLE AND WEB.  THE DAMAGED FRAME SEGMENTS WERE CUT AND REMOVED AND WILL BE SPLICE REPAIRED.  THE ZEE FRAME WAS REMOVED BETWEEN THE S-29 FACTORY SPLICE LOCATION AND S-37.  THE WEB WAS REMOVED FROM BETWEEN S-33 AND S-36.  THE DAMAGE WILL BE REPAIRED PER ER/A 361174-14 REVISION 'A'.
